# SDR SWAA981713

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crease
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE IN SKIN AT BS 807 BETWEEN STR 27L AND 27R.  REPAIRED PER BOEING SRM.
